References for Cheng Dawei

Version for printing

Books:

  1. J-C Martzloff, A history of Chinese mathematics (Berlin-Heidelberg, 1997).
  2. J-C Martzloff, Histoire des mathématiques chinoises (Paris, 1987).

Articles:

  1. P Jin and Z R Ding, A new investigation of Da Wei Cheng and his Suanfa tong zong (Chinese), J. Northwest Univ. 25 (1) (1995), 91-94.
  2. P Jin and Z R Ding, A discussion of the problem of appraising Da Wei Cheng and his Suanfa tong zong (Chinese), J. Central China Normal Univ. Natur. Sci. 28 (3) (1994), 424-428.
  3. D Liu, 400 years of the history of mathematics in China - an introduction to the major historians of mathematics since 1592, Historia Sci. (2) 4 (2) (1994), 103-111.
  4. K Takeda, The characteristics of Chinese mathematics in the Ming dynasty (Japanese), J. Hist. Sci. Tokyo 28 (1954), 1-112.
  5. K Takeda, The characteristics of Chinese mathematics in the Ming dynasty (Japanese), J. Hist. Sci. Tokyo 29 (1954), 8-18.

JOC/EFR December 2003

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Cheng_Dawei.html